Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2015, Article ID 270204, 3 pages
http://dx.doi.org/10.1155/2015/270204
Case Report

Drug-Induced Rhabdomyolysis with Elevated Cardiac Troponin T

1Department of Cardiology, Aarhus University Hospital, Skejby, Palle Juul-Jensens Boulevard 99, 8200 Aarhus N, Denmark
2Cardiovascular and Metabolic Preventive Clinic, Department of Endocrinology, Odense University Hospital, Sdr. Boulevard 29, 5000 Odense C, Denmark

Received 28 July 2015; Accepted 1 October 2015

Academic Editor: Mamede de Carvalho

Copyright © 2015 Gro Egholm and Manan Pareek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. S. Mahajan and P. Jarolim, “How to interpret elevated cardiac troponin levels,” Circulation, vol. 124, no. 21, pp. 2350–2354, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. R. Twerenbold, A. Jaffe, T. Reichlin, M. Reiter, and C. Mueller, “High-sensitive troponin T measurements: what do we gain and what are the challenges?” European Heart Journal, vol. 33, no. 5, pp. 579–586, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. F. K. Korley and A. S. Jaffe, “Preparing the United States for high-sensitivity cardiac troponin assays,” Journal of the American College of Cardiology, vol. 61, no. 17, pp. 1753–1758, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. U. Christians, W. Jacobsen, L. Z. Benet, and A. Lampen, “Mechanisms of clinically relevant drug interactions associated with tacrolimus,” Clinical Pharmacokinetics, vol. 41, no. 11, pp. 813–851, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. K. Thygesen, J. S. Alpert, A. S. Jaffe, M. L. Simoons, B. R. Chaitman, and H. D. White, “Third universal definition of myocardial infarction,” European Heart Journal, vol. 33, pp. 2551–2567, 2012. View at Google Scholar
  6. B. Messner, H. Baum, P. Fischer, S. Quasthoff, and D. Neumeier, “Expression of messenger RNA of the cardiac isoforms of troponin T and I in myopathic skeletal muscle,” American Journal of Clinical Pathology, vol. 114, no. 4, pp. 544–549, 2000. View at Google Scholar · View at Scopus
  7. A. S. Jaffe, V. C. Vasile, M. Milone, A. K. Saenger, K. N. Olson, and F. S. Apple, “Diseased skeletal muscle: a noncardiac source of increased circulating concentrations of cardiac troponin T,” Journal of the American College of Cardiology, vol. 58, no. 17, pp. 1819–1824, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. P. D. Kiely, F. E. Bruckner, J. A. Nisbet, and A. Daghir, “Serum skeletal troponin I in inflammatory muscle disease: relation to creatine kinase, CKMB and cardiac troponin I,” Annals of the Rheumatic Diseases, vol. 59, no. 9, pp. 750–751, 2000. View at Publisher · View at Google Scholar
  9. R. Aggarwal, D. Lebiedz-Odrobina, A. Sinha, A. Manadan, and J. P. Case, “Serum cardiac troponin T, but not troponin I, is elevated in idiopathic inflammatory myopathies,” Journal of Rheumatology, vol. 36, no. 12, pp. 2711–2714, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. K. Sribhen, R. Phankingthongkum, and N. Wannasilp, “Skeletal muscle disease as noncardiac cause of cardiac troponin T elevation,” Journal of the American College of Cardiology, vol. 59, no. 14, pp. 1334–1335, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. P. D. W. Kiely, F. E. Bruckner, J. A. Nisbet, and A. Daghir, “Serum skeletal troponin I in inflammatory muscle disease: relation to creatine kinase, CKMB and cardiac troponin I,” Annals of the Rheumatic Diseases, vol. 59, no. 9, pp. 750–751, 2000. View at Publisher · View at Google Scholar · View at Scopus
  12. E. B. Stelow, V. P. Johari, S. A. Smith, J. T. Crosson, and F. S. Apple, “Propofol-associated rhabdomyolysis with cardiac involvement in adults: chemical and anatomic findings,” Clinical Chemistry, vol. 46, no. 4, pp. 577–581, 2000. View at Google Scholar · View at Scopus
  13. W. G. Hundley, D. A. Bluemke, J. P. Finn et al., “ACCF/ACR/AHA/NASCI/SCMR 2010 expert consensus document on cardiovascular magnetic resonance: a report of the American College of Cardiology Foundation Task Force on Expert Consensus Documents,” Journal of the American College of Cardiology, vol. 55, no. 23, pp. 2614–2662, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. L. Schwartzfarb, G. Singh, and D. Marcus, “Heroin-associated rhabdomyolysis with cardiac involvement,” Archives of Internal Medicine, vol. 137, no. 9, pp. 1255–1257, 1977. View at Publisher · View at Google Scholar · View at Scopus
  15. J. H. E. Ireland, C. H. Eggert, C. J. Arendt, and A. W. Williams, “Rhabdomyolysis with cardiac involvement and acute renal failure in a patient taking rosuvastatin and fenofibrate,” Annals of Internal Medicine, vol. 142, no. 11, pp. 949–950, 2005. View at Google Scholar · View at Scopus
  16. G. Punukollu, R. M. Gowda, I. A. Khan et al., “Elevated serum cardiac troponin I in rhabdomyolysis,” International Journal of Cardiology, vol. 96, no. 1, pp. 35–40, 2004. View at Publisher · View at Google Scholar · View at Scopus